Diffusion vs cross-diffusion: An elliptic approach

Yuan Lou, Wei Ming Ni

Research output: Contribution to journalArticlepeer-review

218 Scopus citations
Original languageEnglish (US)
Pages (from-to)157-190
Number of pages34
JournalJournal of Differential Equations
Volume154
Issue number1
DOIs
StatePublished - May 1 1999

Bibliographical note

Funding Information:
This research is partially supported by the National Science Foundation. We thank the referee for his her helpful comments.

Cite this